본문 바로가기
KERD
논문KCI 등재

1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰

DRESS (drug reaction with eosinophilia and systemic symptom) syndrome caused by both first-line and second-line antitubercular medications: A case report with a brief literature review

2

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류소아과학

초록

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare but potentially fatal drug-induced systemic hypersensitivity response characterized by erythematous eruption, fever, leukocytosis with eosinophilia, and internal organ involvement. Antitubercular agents are potential causative agents for DRESS syndrome but difficult to verify as a culprit drug, since antitubercular agents are coadministered as a combination regimen. A 42-year-old female with endobronchial tuberculosis was diagnosed with DRESS syndrome after 4-week treatment of isoniazid, rifampicin, ethambutol, and pyrazinamide with prednisolone 50 mg. All the antitubercular agents were stopped and replaced with levofloxacin, cycloserine, p-aminosalicylic acid, and kanamycin. However, severe exacerbation of DRESS syndrome compelled the patient to discontinue the administration of the second-line antitubercular agents. Two months later, the patient underwent a patch test for all the antitubercular agents which had been used, and the results showed positivity to isoniazid and cycloserine. We report a rare case of DRESS syndrome that reacted to cycloserine as well as isoniazid. Development of coreactivity to other drugs should be differentiated with a flare-up reaction in the management of DRESS syndrome.

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare but potentially fatal drug-induced systemic hypersensitivity response characterized by erythematous eruption, fever, leukocytosis with eosinophilia, and internal organ involvement. Antitubercular agents are potential causative agents for DRESS syndrome but difficult to verify as a culprit drug, since antitubercular agents are coadministered as a combination regimen. A 42-year-old female with endobronchial tuberculosis was diagnosed with DRESS syndrome after 4-week treatment of isoniazid, rifampicin, ethambutol, and pyrazinamide with prednisolone 50 mg. All the antitubercular agents were stopped and replaced with levofloxacin, cycloserine, p-aminosalicylic acid, and kanamycin. However, severe exacerbation of DRESS syndrome compelled the patient to discontinue the administration of the second-line antitubercular agents. Two months later, the patient underwent a patch test for all the antitubercular agents which had been used, and the results showed positivity to isoniazid and cycloserine. We report a rare case of DRESS syndrome that reacted to cycloserine as well as isoniazid. Development of coreactivity to other drugs should be differentiated with a flare-up reaction in the management of DRESS syndrome.

참고문헌 (23)

  1. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  2. Nam YH, "Drug reaction with eosinophilia and systemic symptoms syndrome is not uncommon and shows better clinical outcome than generally recognised", Allergol Immunopathol (Madr), 43, pp.19~24 (2015)
  3. Y.-M. Ye, "Drug-specific CD4 + T-cell immune responses are responsible for antituberculosis drug-induced maculopapular exanthema and drug reaction with eosinophilia and systemic symptoms syndrome", British Journal of Dermatology, 176(2), pp.378~386 (2017), Wiley-Blackwell[DOI]
  4. 최준혁, "에탐부톨에 의한 호산구증가증과 전신성 증상증후군 및 이소니아지드에 의한 자가면역간염의 동시발생", 대한소화기학회지, 67(5), pp.267~271 (2016), 대한소화기학회
  5. Arruti N, "Positive Allergy Study (Intradermal, Patch, and Lymphocyte Transformation Tests) in a Case of Isoniazid-Induced DRESS", J Investig Allergol Clin Immunol, 26, pp.119~120 (2016)
  6. 신규식, "항결핵제에 의한 호산구성다발근육염과 DRESS증후군", 대한신경과학회지, 34(2), pp.154~156 (2016), 대한신경과학회[DOI]
  7. Zhang SN, "Isoniazid-induced drug rash with eosinophilia and systemic symptoms (DRESS) syndrome presenting as acute eosinophilic myocarditis", Intern Med, 54, pp.1227~1230 (2015)
  8. Toujani S, "Drug rash with eosinophilia and systemic symptoms to antituberculosis treatment", Tunis Med, 93, pp.590~593 (2015)
  9. 문성도, "이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예", Allergy Asthma & Respiratory Diseases, 3(4), pp.297~301 (2015), 대한 소아알레르기 호흡기학회[DOI]
  10. 이진영, "A Case of the Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) Following Isoniazid Treatment", Tuberculosis and Respiratory Diseases, 78(1), pp.27~30 (2015), 대한결핵및호흡기학회
  11. Thong BY, "A retrospective study on sequential desensitization-rechallenge for antituberculosis drug allergy", Asia Pac Allergy, 4, pp.156~163 (2014)
  12. Shebe K, "Severe recurrence of drug rash with eosinophilia and systemic symptoms syndrome secondary to rifampicin patch testing in a human immunodeficiency virus-infected man", Contact Dermatitis, 70, pp.125~127 (2014)
  13. Palmero D, "Difficult clinical management of anti-tuberculosis DRESS syndrome", Int J Tuberc Lung Dis, 17, pp.76~78 (2013)
  14. Kim JY, "A case of drug reaction with eosinophilia and systemic symptoms induced by ethambutol with early features resembling Stevens-Johnson syndrome", Acta Derm Venereol, 93, pp.753~754 (2013)
  15. Kim JH, "A case of DRESS syndrome induced by the antituberculosis drugs, prothionamide, and para-aminosalycilic acid", Ann Allergy Asthma Immunol, 110, pp.118~119 (2013)
  16. N. Draz, "Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome secondary to antituberculosis drugs and associated with human herpes virus-7 (HHV-7)", Case Reports, 2013(jul31 1), pp.bcr2013010348~bcr2013010348 (2013), BMJ[DOI]
  17. Cheng J, "Drug reaction with eosinophilia and systemic symptoms syndrome associated with antituberculosis medications", Pediatr Infect Dis J, 32, pp.1388~1390 (2013)
  18. Rodríguez R, "DRESS syndrome in a 19-year-old patient following the administration of first-line antituberculosis drugs", J Investig Allergol Clin Immunol, 22, pp.380~381 (2012)
  19. 정을식, "Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin", Infection and Chemotherapy, 44(3), pp.197~200 (2012), 대한감염학회[DOI]
  20. Lee SW, "Antituberculosis drug-induced drug rash with eosinophilia and systemic symptoms syndrome confirmed by patch testing", J Investig Allergol Clin Immunol, 20, pp.631~632 (2010)
  21. 윤호준, "항결핵제에 의한 약물 유발성 과민 증후군으로 추정되는 2예", 대한피부과학회지, 45(6), pp.635~639 (2007), 대한피부과학회
  22. Joint Committee for the Revision of Korean Guidelines for Tuberculosis, "Korean guidelines for tuberculosis", Korea Centers for Disease Control and Prevention, ~ (2014)
  23. Tan SC, "Relapsing drug-induced hypersensitivity syndrome", Curr Opin Allergy Clin Immunol, 16, pp.333~338 (2016)

관련 논문AI추천

이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예강민구, 강혜련, 김수정, 김주영, 문성도, 박한기, 원하경, 조재영대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2015 · 제3권 제4호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호항결핵제에 의한 호산구성다발근육염과 DRESS증후군박민수, 신규식대한신경과학회 · 대한신경과학회지2016 · 제34권 제2호림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호Cutaneous adverse drug reactions in patients with peripheral blood eosinophilia during antituberculosis treatment고영일, 권용수, 김유일, 김태옥, 신홍준, 임성철대한내과학회 · The Korean Journal of Internal Medicine2019 · 제34권 제5호1차 항결핵제 약물이상반응 현황: 단일기관 약물이상사례 보고사례 기반 분석강동윤, 강혜련, 김현화, 문미라, 이정실, 임재준, 조상헌, 채경옥, 최나이대한내과학회 · 대한내과학회지2021 · 제96권 제5호

이 간행물의 다른 논문 (9건)